# SDR CALA2017121404448

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 88,780 hours, 21,422 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Cracked
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK COVER AT DOOR 1R CRACKED. INSTALLED NEW SLIDE COVER PER AMM 25-66-01. INSPECTED PER AMM WITNESSED REMOVAL OF SLIDE SAFETY PIN AND INSTALLATION OF SLIDE COVER.
